BibTeX record journals/moc/LubinskyS10

download as .bib file

@article{DBLP:journals/moc/LubinskyS10,
  author    = {Doron S. Lubinsky and
               Avraham Sidi},
  title     = {Positive interpolatory quadrature rules generated by some biorthogonal
               polynomials},
  journal   = {Math. Comput.},
  volume    = {79},
  number    = {270},
  pages     = {845--855},
  year      = {2010},
  url       = {https://doi.org/10.1090/S0025-5718-09-02299-6},
  doi       = {10.1090/S0025-5718-09-02299-6},
  timestamp = {Wed, 17 Feb 2021 09:01:42 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/LubinskyS10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics